Article citationsMore>>

J. N. Darroch and S. D. Silvey, “On Testing More than One Hypothesis,” Annals of Mathematical Statistics, Vol. 34, No. 2, 1963, pp. 555-567.
http://dx.doi.org/10.1214/aoms/1177704168

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top